# SDR 2007UALA05325

- Difficulty date: December 27, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 59,988 hours, 17,541 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R3 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DOOR 3R WILL NOT ARM.  FOUND DEBRIS ON/AROUND GIRT BAR FITTINGS PREVENTED POSITIVE ENGAGEMENT,  CLEANED AREA AROUND GIRT BAR FITTINGS, DOOR ARMS/DISARMS NORMALLY.
